# SDR SIMA200131312

- Difficulty date: November 9, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, CORROSION WAS FOUND ON THE CENTER OMEGA BEAM AT FRAME 24.  REMOVED CORROSION BY BLENDING OUT.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A Z REPAIR DOUBLER.  REPAIR DONE IAW EMB GST-3598/01, PARA 3 AND STANDARD SRM PRACTICES.  (M)
